# SDR TRAX200600344

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 11,246 hours, 9,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO CLOSE FROM INSIDE AIRCRAFT AND VENT DOOR DOES NOT ALWAYS SEAT.
